BONITOS, June 02, 2023

SCHEDULE

8:30-9:15 am

Welcome to attendees and opening remarks

8:30-9:00 Welcoming attendees
9:00-9:15 Opening remarks 

     
                Dr. Hélène Follet(Ph.D)    

INSERM, Research Unit UMR-S 1033, LyOS, Faculty of Medicine Lyon-Est, University of Lyon 1, Lyon, FRANCE

9:15-9:50 am

KEYNOTE

To be announced
Dr. Gerd Huber (Ph.D)
Technische Universität Hamburg | TUHH · Institute of Biomechanics, GERMANY

9:50-10:45 am

TALK SESSION 1
Bone mechanics in technics
chaired by
Dr. Laurent Pujo-Menjouet (Ph.D)

1-To be announced
by Dr. Thomas Grenier (Ph.D.)
CREATIS, INSA de Lyon,
FRANCE

2-To be announced
by Dr. Abdennasser Chekroun (Ph.D.)
Abou Bekr Belkaid university of Tlemcen, ALGERIA
3- To be announced
by Dr. Cécile Baron (Ph.D)
Institut de Recherche sur les Phénomènes Hors Equilibre, Marseille, FRANCE


10:45-11:00 am

COFFEE BREAK

15 min break

11:00-12:00 am 

WORKSHOP

Tp be announced
Dr.  Philippe Lasaygues (Ph.D)
Laboratoire de Mécanique et d’Acoustique, Marseille, FRANCE

12:00-1:30 pm

LUNCH BREAK

One hour and a half break

1:30-2:00 pm

POSTER SESSION

30 min

2:00-2:30 pm

KEYNOTE

To be announced
Dr. Françoise Peyrin (Ph.D)
CREATIS, INSA de Lyon,
FRANCE

2:30-3:30 pm

TALK SESSION 2
Recent advances in bone physiology
chaired by
Dr. Jean-Philippe Berteau (Ph.D)

1- To be announced

2- To be announced

3- To be announced
Dr. Cecile HEIDSIECK (Ph.D) 
Ensam, PARIS

3:30-4:00

Poster Prize Announcement 

Closing remarks Dr. Jean-Philippe Berteau (Ph.D)
City University of New York, USA

Created with ‌

Website Software